# SDR CA041126010

- Difficulty date: November 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 69,942 hours
- Engine: Ge CF680C2B6
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 161T11387
- Condition: Broken
- Location: Rt Mlg
- Part time: 73,707 hours
- Component: Mlg, Bfgoodrich, 161T110070
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT 684 ON LANDING, DISCOVERED RT ML GEAR AFT AXLE BROKEN, IT SEEMS THAT HAPPEN DURING TAKEOFF IN XXX, BECAUSE FLIGHT CREW REPORT ANTI- SKID LIGHT WAS ON DURING WHOLE FLIGHT.  MORE INFO AND PICTURES WILL FOLLOW AS IT BECOME AVAILABLE.
